# SDR GTIA2023053037223

- Difficulty date: May 28, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N650NK
- Make and model: Airbus A320-232
- Aircraft serial: 7724
- Aircraft time: 19,480 hours, 8,720 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Corroded
- Location: Fr 68 Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LOC AT LEVEL FR 68 RH SIDE AT AFT GALLEY AREA. RAF-01 3074424-02 GENERATED-PERFORMED PERMANENT REPAIR ON LOWER SILL AT LEVEL FR.68 RH SIDE AT AFT GALLEY AREA IAW A320 SRM 53-41-14-300-001 THIS REPAIR IS CATEGORY A
